# SDR 2008UALA05809

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 49,773 hours, 7,308 cycles
- Engine: Pwa PW4090
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 8106012
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI ICE ENG R -EICAS STATUS MESSAGE.  RT ANTI-ICE VALVE FAILED. REPLACED VALVE. OPS CHECKS OKAY.
